Translator Disclaimer
SPRING 2015 Squarefree revlex ideals
Marilena Crupi, Carmela Ferrò
J. Commut. Algebra 7(1): 9-23 (SPRING 2015). DOI: 10.1216/JCA-2015-7-1-9

Abstract

We study the combinatorics of squarefree revlex ideals in a polynomial ring in $n$ variables with coefficients in a field $K$. We focus our attention on the relationship between squarefree revlex ideals and revlex ideals. Also, we analyze the extremal Betti numbers of squarefree revlex ideals.

Citation

Download Citation

Marilena Crupi. Carmela Ferrò. "Squarefree revlex ideals." J. Commut. Algebra 7 (1) 9 - 23, SPRING 2015. https://doi.org/10.1216/JCA-2015-7-1-9

Information

Published: SPRING 2015
First available in Project Euclid: 2 March 2015

zbMATH: 1315.13005
MathSciNet: MR3316983
Digital Object Identifier: 10.1216/JCA-2015-7-1-9

Subjects:
Primary: 13A02, 13D02

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.7 • No. 1 • SPRING 2015
Back to Top